# SDR IPXA2022110887988

- Difficulty date: October 3, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 536177A42R00
- Condition: Cracked
- Location: Frm 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300EO A300-5310-46789-G CENTER FUSELAGE BASE FRAME FITTING FRAME 45 L/H SIDE HAS CRACK IN AREA 1REPAIRED PER EO A300-5310-46789-G APPENDIX J
